MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA NATURAL TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT LEFT SIZE F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA NATURAL TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT LEFT SIZE F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona trabecular metal cruciate retaining standard porous femoral component, catalog #: 42502806401, lot #: 64179965.Persona medial congruent articular surface left 11mm, catalog #: 42512100811, lot #: 63999185.Report source - foreign: italy.The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient developed post-operative fracture of the tibial tray approximately three (3) years following knee arthroplasty without trauma.At this time, the patient is not experiencing pain or instability, however, is scheduled to be revised within the next two (2) months.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of x-rays provided noted a possible fracture of the tibial tray just lateral to midline.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient developed post-operative fracture of the tibial tray approximately three (3) years following knee arthroplasty without trauma.At this time, the patient is not experiencing pain or instability.The patient was initially scheduled to be revised; however, the patient currently has heart problems which prevents surgical intervention.Attempts have been made; however, no additional information is available.

Brand Name
PERSONA NATURAL TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT LEFT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15672274
Report Number0001822565-2022-03032
Device Sequence Number20425313
Product Code MBH
UDI-Device Identifier00889024510579
UDI-Public(01)00889024510579(17)290430(10)64140959
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007501
Device Lot Number64140959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient Weight80 KG